lipodissolve on jowls and chin swelling won't resolve
I had lipodissolve injected into my jowls and chin/neck 4 weeks ago. I had the anticipated reaction of extreme swelling which I could see gradually resolving over the course of a week. Then it stopped. I have seen no further reduction in the swelling for the past three week (photographic evidence). I now suspect that Lipodissolve has permanently damaged my face.
I went on the message boards with hopes of finding others who have had a similar experience and have found solutions. Unfortunately, all I have found is others who also have been damaged by this product with no solutions found. I wish I had done that search before I got talked into the injections.
Now, I am searching for other with a similar experience who would be interested in share their experience and perhaps joining forces in a law suit. I am not a litigious person by nature. However, this product has ruined my face and robbed me of my best feature, my smile. Now when I smile I have HUGE bulldog jowls and my face looks distorted and hideous.
If anyone has had a similar experience I would love to hear from you. Just post on this board and I will give you my email address.
Also, if you have had this experience and we able to find resolution (treatment and/or procedures) please let me know. I would much rather just fix the problem than persue legal action.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.